# SDR UALA2010072902732

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 777222
- Aircraft serial: 25277
- Aircraft time: 60,353 hours, 22,498 cycles
- Engine: Pwa PW2040
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Unknown
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AUX 2 PITOT LINE WHERE THE PERMA SWAGE REPAIR WAS PREVIOUSLY INSTALLED.   REPLACED AUX 2 PITOT AND ACCOMPLISHED LEAK TEST, NO LEAKS FOUND.
